Israel Journal of Mathematics

, Volume 84, Issue 1, pp 153–160

Nonuniqueness ing-functions

  • Maury Bramson
  • Steven Kalikow
Article

DOI: 10.1007/BF02761697

Cite this article as:
Bramson, M. & Kalikow, S. Israel J. Math. (1993) 84: 153. doi:10.1007/BF02761697

Abstract

We give an example of two distinct stationary processes {Xn} and {X′n} on {0, 1} for whichP[X0=1|X−1=a−1,X−2=a−2, …]=P[X′0=1|X′−1=a−1,X′−2=a−2, …] for all {ai},i=−1, −2, …, even though these probabilities are bounded away from 0 and 1, and are continuous in {ai}.

Copyright information

© The Magnes Press 1993

Authors and Affiliations

  • Maury Bramson
    • 1
  • Steven Kalikow
    • 2
  1. 1.Department of MathematicsUniversity of WisconsinMadisonUSA
  2. 2.Mathematical Sciences InstituteCornell UniversityIthacaUSA